# SDR ASAA2018022323676

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 37,768 hours, 11,513 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Intermittent
- Location: Mode Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL L NAV ENGAGE LIGHT INTERMITTENT IN ALL MODES.  ACFT GROUNDED. ACCOMPLISHED DFCS FFR, NO RECORDED FAULT ON EITHER CHANNEL FOR DAY OF EVENT. MCP PUSH BUTTON TEST PASSED NUMEROUS TIMES.  NO  HISTORY PAST 60 DAYS IAW AMM 22-11-00.
